Strongly damped wave equation with exponential nonlinearities

Khanmamedov A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.419, no.2, pp.663-687, 2014 (SCI-Expanded) identifier identifier


In this paper, we study the initial boundary value problem for two-dimensional strongly damped wave equation with exponentially growing source and damping terms. We first show the well-posedness of this problem and then prove the existence of the global attractor in (H-0(1)(Omega) boolean AND L-infinity(Omega)) x L-2(Omega). (C) 2014 Elsevier Inc. All rights reserved.